Facebook Pixel
EmpowHER Guest

i have an issue

By Anonymous September 29, 2011 - 1:54pm
Rate This

i have been on the depovera shot for 5 years. I was late getting my last shot by a month or so. I started feeling nausiated, tired, chilled,but my skin was hot to touch. So i went to my doctor to c if i was pregnant, the test came back negative, and he diagnosed as a bladder infection, but i only have a couple of symptoms that deal w a bladder infection. What do I do... im still feeling tired all the, like i havent slept in days, i have abdominal pain on and off and my lower back always hurts. can someone help me

Add a Comment1 Comments


Did your physician prescribe antibiotics to treat the urinary tract infection?
If so, how many days have you taken them? Did your doctor recommend over-the-counter medicines which offer relief from the pain and discomfort of UTIs but they don't cure UTIs. Over-the-counter products like AZO or Uristat contain the medicine phenazopyridine (Pyridium, Urogesic), which works in the bladder to relieve pain. I can only suggest calling your doctor again to say that you are not feeling any better.


September 29, 2011 - 4:04pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.